# SDR DL72S981084

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65872607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION TIE BOLT FITTING CRACKED LT I/B FITTING, CRACKED JUST O/B OF BOLT HEAD.  REPLACED FITTING PER BOEING DWG 65-17509 REV M.
